Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 103, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 24, 2011, 1:39 PM CDT for Grady County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 1:39 PM CDT (18:39 UTC)
- Expired
- Apr 24, 2011, 2:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Grady County, OK
The radar
The Norman radar (KTLX), 84 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 494 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 504 m²/s²
- 0-3 km storm-relative helicity
- 705 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.8
The text
As transmitted, in the capitals the NWS used until 2016.
616
WUUS54 KOUN 241839
SVROUN
OKC051-241930-
/O.NEW.KOUN.SV.W.0103.110424T1839Z-110424T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
139 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 230 PM CDT
* AT 139 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM 7 MILES SOUTHWEST OF RUSH SPRINGS...MOVING NORTHEAST
AT 45 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
* LOCATIONS IN THE WARNING INCLUDE ACME...AGAWAM...ALEX...BRADLEY...
MIDDLEBERG...NINNEKAH AND RUSH SPRINGS.
LAT...LON 3470 9809 3484 9807 3512 9772 3485 9767
3468 9791 3469 9799
TIME...MOT...LOC 1839Z 235DEG 40KT 3474 9800
$$1 follow-up statement
317
WWUS54 KOUN 241848
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
148 PM CDT SUN APR 24 2011
OKC051-241930-
/O.CON.KOUN.SV.W.0103.000000T0000Z-110424T1930Z/
GRADY OK-
148 PM CDT SUN APR 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHERN GRADY COUNTY...
AT 148 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR RUSH SPRINGS...MOVING NORTHEAST AT 45 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
* LOCATIONS IN THE WARNING INCLUDE ACME...AGAWAM...ALEX...BRADLEY...
MIDDLEBERG...NINNEKAH AND RUSH SPRINGS.
LAT...LON 3470 9809 3484 9807 3512 9772 3485 9767
3468 9791 3469 9799
TIME...MOT...LOC 1848Z 235DEG 40KT 3480 9790
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 12:16 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 24, 12:16 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1216 PM CDT SUN APR 24 2011 .AVIATION... NOT MUCH ROOM FOR OPTIMISM. THERE ARE LIKELY TO BE A FEW LOCAL BREAKS IN THE LOW CLOUDS... ESPECIALLY OVER S OK AND N TX CLOSER TO THE SFC FRONT... OTHERWISE WIDESPREAD MVFR/IFR/LIFR CONDITIONS LIKELY TO PREVAIL N OF THE SLOW-MOVING FRONT. CONVECTION MAY TEND TO CONSOLIDATE CLOSER TO THE FRONT THIS AFTERNOON/EVENING BUT THEN WILL INCREASE AGAIN N OF THE FRONT LATE TONIGHT AS WARM ADVECTION INCREASES WITH THE STRENGTHENING LLJ. && .PREV DISCUSSION... /ISSUED 1131 AM CDT SUN APR 24 2011/ DISCUSSION... QUASI-STEADY CONVECTIVE COMPLEX OVER CENTRAL...NORTHEAST OKLAHOMA HAS BROUGHT MUCH NEEDED RAIN TO SOME DROUGHT STRICKEN AREAS OVERNIGHT/EARLY THIS MORNING. NEW CONVECTION...WHICH HAS BEEN INCREASING IN INTENSITY...HAS FORMED FARTHER SOUTH DURING THE MORNING. EXPECT CONVECTIVE TRENDS TO CONTINUE AT LEAST INTO THE EARLY AFTERNOON WITH OTHER STORMS DEVELOPING NEAR SURFACE FRONT IN SOUTHERN OKLAHOMA. LOWERED HIGHS OVER CENTRAL...WEST CENTRAL SOUTHWEST OK BUT HIGHS WILL BE A LITTLE MORE DIFFICULT IN SOUTHERN PARTS OF THE FA. MORE SIGNIFICANT THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL SHOULD BE CONFINED TO SOUTHEAST 1/4 OF FA. LITTLE IF ANY ADJUSTMENT EXPECTED WITH REGARDS TO HAZARDOUS WEATHER OUTLOOK. PREV DISCUSSION... /ISSUED 640 AM CDT SUN APR 24 2011/ AVIATION...LITTLE LARGE SCALE CHANGE UNTIL MONDAY MORNING WHEN AN UPPER TROUGH BEGINS TO SWING THROUGH. UNTIL THEN...MOISTURE LIFTING THROUGH A BROAD FRONTAL ZONE WILL YIELD PERIODS OF RAIN AND THUNDER. DIFFICULT TO PICK OUT THE LOW AMPLITUDE UPPER DISTURBANCES ASSOCIATED WITH EACH ROUND OF RAIN...BUT USED NAM/GFS LIFT IN THE 850-700MB LAYER TO GET AT THE TIMING. FORECAST IS FOR NEXT WAVE OF STORMS FROM NORTH TEXAS UP THROUGH CENTRAL OKLAHOMA BY LATE THIS MORNING...THEN ANOTHER WAVE AFTER DARK SUNDAY NIGHT. WENT A LITTLE MORE OPTIMISTIC ON CEILINGS...MAINLY MVFR...BUT DO EXPECT IFR CONDITIONS BY LATE IN THE PERIOD WHEREVER GREATER RAIN AMOUNTS OCCUR. PREV DISCUSSION... /ISSUED 305 AM CDT SUN APR 24 2011/ DISCUSSION...ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS PARTS OF THE AREA NORTH OF THE FRONT ARCING FROM SE OK INTO SW TX. THIS ACTIVITY SHOULD CONTINUE THROUGH THE EARLY MORNING BEFORE GRADUALLY LIFTING NE OF THE AREA LATER TODAY. ADDITIONAL STORM DEVELOPMENT LIKELY THIS AFTERNOON...ESPECIALLY IN THE VCNTY OF THE FRONT AIDED BY INITIAL SHORT WAVE TROUGH MOVING FROM THE SWRN U.S. INTO THE TX PANHANDLE. SHOWERS AND THUNDERSTORMS WILL AGAIN BECOME MORE WIDESPREAD NORTH OF THE FRONT SUNDAY NIGHT AS MAIN PORTION OF THE UPPER TROUGH ADVANCES EASTWARD TOWARD THE AREA. THIS FEATURE THEN LIFTS NEWD ACROSS THE AREA MONDAY WITH SURFACE WAVE DEVELOPING ON THE FRONT OVER N TX/SW OK BEFORE LIFTING NEWD INTO MO MONDAY AFTERNOON. THIS SHOULD SHIFT MAIN THUNDERSTORM THREAT TOWARD SERN PARTS OF THE FA FOR MONDAY AFTERNOON/EVENING. A STRONG JET MAX MOVING THROUGH THE WESTERN U.S. WILL RESULT IN DEEPENING ANOTHER WAVE OVER THE SOUTHERN ROCKIES AND THEN SEWD INTO THE SOUTHERN PLAINS BY TUESDAY. SURFACE LOW WILL DEVELOP AGAIN OVER N TX/SWRN OK WITH WARM FRONT EASTWARD NEAR RED RIVER AND DRYLINE EXTENDING SWD INTO TX BY TUESDAY AFTERNOON THEN MOVE RAPIDLY ENEWD AS UPPER SYSTEM DIGS INTO THE PLAINS. SIGNIFICANT SEVERE THREAT WILL DEVELOP BY LATE AFTERNOON/EVENING WHICH MAY AFFECT SE PARTS OF THE FA. THIS SHOULD SHIFT EAST OF THE BY TUESDAY EVENING AS LOW MOVES NORTHEAST AND FRONT SURGES BACK SOUTHWARD THROUGH THE AREA. SOME SHOWER/TSTMS MAY LINGER INTO WEDNESDAY OVER EASTERN PARTS OF THE FA BENEATH COOL AIR ALOFT. DRIER LOW LEVEL AIR MOVING IN BEHIND THE FRONT AND EXITING UPPER SYSTEM WILL RESULT IN DRY WEATHER THROUGH AT LEAST FRIDAY. ANOTHER FRONT EXPECTED TO MOVE INTO THE AREA AROUND SATURDAY. THUNDERSTORM CHANCES WILL BE MORE MARGINAL WITH THIS SYSTEM AS AS MOISTURE RETURN WILL BE LIMITED AND UPPER TROUGH TRACKS FARTHER NORTH. && && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 62 62 74 51 / 80 80 40 10 HOBART OK 61 59 74 46 / 60 60 30 10 WICHITA FALLS TX 69 64 82 54 / 60 50 20 10 GAGE OK 63 50 68 43 / 20 60 30 10 PONCA CITY OK 63 56 68 45 / 80 90 60 20 DURANT OK 82 66 82 58 / 80 60 40 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/24/24
Hazardous weather outlook, Apr 24, 11:50 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1150 AM CDT SUN APR 24 2011
OKZ004>048-050>052-TXZ083>090-251000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1150 AM CDT SUN APR 24 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA IS SOUTHEAST OF A LINE FROM BENJAMIN TEXAS...
TO SNYDER... TO OKARCHE... TO PERRY.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORM DEVELOPMENT WILL BE FROM 3 PM
THROUGH THE OVERNIGHT HOURS.
IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
LARGE HAIL UP TO THE SIZE OF BASEBALLS.
DAMAGING WIND GUSTS TO 70 MPH.
A FEW TORNADOES...MAINLY SOUTHEAST OF AN ARDMORE TO COALGATE LINE.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THIS
AFTERNOON AND OVERNIGHT.
DISCUSSION...
WIDESPREAD THUNDERSTORMS FROM CENTRAL INTO EASTERN OKLAHOMA AT
MIDDAY MAY PERSIST WELL INTO THE AFTERNOON. THIS AREA OF STORMS WAS
OCCURRING IN AN AREA OF LIFT NORTH OF A NEARLY STATIONARY FRONT...
LOCATED FROM NEAR ARDMORE TO ATOKA AT NOON. WIDESPREAD CLOUD COVER
AND RAIN NORTH OF THE FRONT WILL LIKELY PREVENT THE FRONT FROM
MOVING MUCH FARTHER NORTH THIS AFTERNOON. SURFACE-BASED INSTABILITY
WILL BE LIMITED NORTH OF THE FRONT... BUT THERE WILL BE ENOUGH
INSTABILITY ALOFT TO SUPPORT ISOLATED SEVERE THUNDERSTORMS WITH
MARGINALLY SEVERE HAIL OVER PARTS OF SOUTHWESTERN AND CENTRAL
OKLAHOMA THIS AFTERNOON.
THE GREATER RISK FOR MORE ORGANIZED SEVERE THUNDERSTORMS... POSSIBLY
INCLUDING SUPERCELLS WITH VERY LARGE HAIL AND ISOLATED TORNADOES...
WILL BE IN AREAS CLOSER TO THE FRONT... FROM NORTH CENTRAL TEXAS
INTO SOUTHEASTERN OKLAHOMA... FROM MID AFTERNOON THROUGH THIS
EVENING. ALTHOUGH CLOUD COVER WILL LIKELY LIMIT AFTERNOON HEATING
AND DESTABILIZATION NEAR THE FRONT... IT IS LIKELY THAT THE FRONT
WILL ACT AS A FOCUS FOR MORE WIDESPREAD THUNDERSTORMS BY EARLY
EVENING. VERTICAL WIND SHEAR AND MODERATE INSTABILITY WILL SUPPORT A
FEW SUPERCELLS. THE ACTIVITY WILL LIKELY CONTINUE WELL INTO THE
EVENING BEFORE GRADUALLY WEAKENING.
ADDITIONAL STORMS WILL LIKELY DEVELOP AND BECOME MORE WIDESPREAD
BACK TO THE NORTH OF THE FRONT LATER IN THE NIGHT AS AN UPPER LEVEL
DISTURBANCE ADVANCES TOWARD THE SOUTHERN PLAINS. LARGE HAIL WILL BE
THE MAIN THREAT WITH THESE STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY... MAINLY IN
EASTERN PARTS OF THE AREA...AS THE UPPER LEVEL DISTURBANCE MOVES
OVER THE AREA AND THE FRONT PUSHES BACK SOUTHEASTWARD. THERE WILL
LIKELY BE A BREAK IN THE ACTION MONDAY NIGHT... BEFORE THE THREAT OF
SEVERE STORMS RETURNS ON TUESDAY... MAINLY TO SOUTHEAST OKLAHOMA...
AS A STRONG UPPER DISTURBANCE MOVES FROM THE ROCKIES INTO THE
SOUTHERN PLAINS. STORMS ARE AGAIN EXPECTED TO DEVELOP IN THE
VICINITY OF THE COLD FRONT.
DRY WEATHER WILL RETURN WEDNESDAY AS THIS SYSTEM MOVES EAST OF THE
AREA AND THE FRONT PUSHES WELL SOUTH OF THE REGION. THE DRY WEATHER
WILL THEN PERSIST INTO THE EARLY PART OF THE WEEKEND.
OTHER HAZARDOUS WEATHER...
ON MONDAY... A DRYLINE OR PACIFIC COLD FRONT IS FORECAST TO SPREAD
MUCH DRIER AIR INTO WESTERN NORTH TEXAS. THE POSSIBILITY OF
WILDFIRES WILL BE INCREASED IF THIS HAPPENS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
MONDAY.In the hours before
Special weather statement, Apr 24, 10:10 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1010 AM CDT SUN APR 24 2011
OKZ028>030-241530-
POTTAWATOMIE OK-CLEVELAND OK-MCCLAIN OK-
1010 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...MCCLAIN AND
POTTAWATOMIE COUNTIES.
AT 1010 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
SOUTHERN NORMAN TO 8 MILES WEST OF WAYNE...MOVING NORTHEAST AT 35
MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3492 9708 3486 9745 3487 9750 3525 9736
3541 9696Special weather statement, Apr 24, 11:17 AM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1117 AM CDT SUN APR 24 2011
OKZ028-029-241630-
CLEVELAND OK-MCCLAIN OK-
1117 AM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND AND MCCLAIN
COUNTIES.
AT 1116 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COLE...MOVING
NORTHEAST AT 35 MPH. THIS STORM WILL MOVE ACROSS NORMAN...LAKE
THUNDERBIRD AND STELLA OVER THE NEXT 30 MINUTES.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3514 9714 3503 9760 3523 9768 3525 9767
3536 9720Special weather statement, Apr 24, 12:49 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1249 PM CDT SUN APR 24 2011 OKZ038-044-241815- COTTON OK-COMANCHE OK- 1249 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COMANCHE AND COTTON COUNTIES. AT 1248 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF FAXON...MOVING NORTHEAST AT 35 MPH. THIS STORM MAY TRACK ACROSS SOUTHERN PARTS OF LAWTON WITHIN THE NEXT 30 MINUTES. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... FREQUENT CLOUD TO GROUND LIGHTNING... LAT...LON 3466 9835 3450 9817 3430 9848 3444 9862
Local storm report, Apr 24, 1:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
119 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL 2 W GERONIMO 34.48N 98.42W
04/24/2011 E1.00 INCH COMANCHE OK TRAINED SPOTTER
0110 PM HAIL 4 SE LAWTON 34.56N 98.37W
04/24/2011 E1.00 INCH COMANCHE OK BROADCAST MEDIA
SE 60TH AND WOODLAWN. REPORTED BY KSWO
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:34 PM CDT | Special Weather Statement | OUN | Marshall | 26 min |
| Apr 23, 7:50 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 55 min |
| Apr 23, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 63 min |
| Apr 23, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Murray, Pontotoc | 38 min |
| Apr 23, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 26 min |
| Apr 23, 8:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 24 min |
| Apr 23, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 49 min |
| Apr 23, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 54 min |
| Apr 23, 9:15 PM CDT | Special Weather Statement | OUN | Pontotoc | 15 min |
| Apr 23, 9:17 PM CDT | Special Weather Statement | OUN | Hughes | 13 min |
| Apr 23, 9:30 PM CDT | Special Weather Statement | OUN | Love | 15 min |
| Apr 23, 10:03 PM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 23, 10:07 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Johnston | 23 min |
| Apr 23, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 64 min |
| Apr 23, 10:36 PM CDT | Special Weather Statement | OUN | Lincoln | 24 min |
| Apr 23, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 28 min |
| Apr 23, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 38 min |
| Apr 23, 10:53 PM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 23, 11:11 PM CDT | Special Weather Statement | OUN | Carter | 19 min |
| Apr 23, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 41 min |
| Apr 23, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 63 min |
| Apr 23, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 47 min |
| Apr 24, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 62 min |
| Apr 24, 12:40 AM CDT | Special Weather Statement | OUN | McClain | 20 min |
| Apr 24, 12:53 AM CDT | Special Weather Statement | OUN | Carter | 22 min |
| Apr 24, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 57 min |
| Apr 24, 1:04 AM CDT | Special Weather Statement | OUN | McClain | 11 min |
| Apr 24, 1:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 63 min |
| Apr 24, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 57 min |
| Apr 24, 1:34 AM CDT | Special Weather Statement | OUN | Kingfisher | 11 min |
| Apr 24, 1:37 AM CDT | Special Weather Statement | OUN | Tillman | 8 min |
| Apr 24, 1:38 AM CDT | Special Weather Statement | OUN | Cotton | 22 min |
| Apr 24, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 61 min |
| Apr 24, 1:48 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 57 min |
| Apr 24, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Pontotoc | 65 min |
| Apr 24, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 78 min |
| Apr 24, 2:41 AM CDT | Special Weather Statement | OUN | Logan | 34 min |
| Apr 24, 2:46 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 44 min |
| Apr 24, 2:56 AM CDT | Special Weather Statement | OUN | Grady | 49 min |
| Apr 24, 3:00 AM CDT | Special Weather Statement | OUN | Beckham | 45 min |
| Apr 24, 3:54 AM CDT | Special Weather Statement | OUN | Pontotoc | 36 min |
| Apr 24, 3:59 AM CDT | Special Weather Statement | OUN | Roger Mills | 46 min |
| Apr 24, 4:02 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 73 min |
| Apr 24, 4:09 AM CDT | Special Weather Statement | OUN | Custer | 51 min |
| Apr 24, 10:10 AM CDT | Special Weather Statement | OUN | Cleveland | 20 min |
| Apr 24, 11:17 AM CDT | Special Weather Statement | OUN | Cleveland | 13 min |
| Apr 24, 12:49 PM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| Apr 24, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 46 min |
| Apr 24, 1:59 PM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 24, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 42 min |
| Apr 24, 2:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Pottawatomie | 66 min |
| Apr 24, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 50 min |
| Apr 24, 2:43 PM CDT | Special Weather Statement | OUN | Oklahoma | 32 min |
| Apr 24, 3:27 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Apr 24, 3:56 PM CDT | Special Weather Statement | OUN | Seminole | 19 min |
| Apr 24, 4:15 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Pontotoc | 30 min |
| Apr 24, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 42 min |
| Apr 24, 5:11 PM CDT | Special Weather Statement | OUN | Hughes | 19 min |
| Apr 24, 5:22 PM CDT | Special Weather Statement | OUN | Hughes | 23 min |
| Apr 24, 6:27 PM CDT | Areal Flood Advisory | OUN | Hughes, Lincoln, Pontotoc, Pottawatomie, Seminole | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.